# SDR 2006FA0000540

- Difficulty date: May 8, 2006
- Submitted: May 23, 2006
- Operation: General aviation
- Aircraft: N176BA
- Make and model: Skrsky S76B
- Aircraft serial: 760317
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 7630607902103
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENROUTE, WHEN NR 1 ENG FIRE WARNING SYS WAS ACTIVATED.  PILOT REPORTED WARNING LIGHTS, HORN AND T-HANDLES ILLUMINATED WITH FIRE WARNING INDICATION.  WARNING STAYED ON FOR 30 SECONDS, WENT OUT.  AFTER SHORT PERIORD OF TIME, WARNING CAME BACK.  PILOT DECLARED EMERGENCY WITH GRR CONTROLLERS.  WARNING WENT OUT AND CAME BACK ON 2 ADDITIONAL TIMES.  ENG PWR WAS REDUCED TO IDLE,THEN WAS SECURED USING FIRE T-HANDLE.  WHEN AC WAS IN SIGHT, IT WAS REPORTED, NO VISIBLE SMOKE TRAILING AC.  PILOT CONTINUED, MADE EMERGENCY LANDING W/O INCIDENT.  ENG WAS OPENED AND INSPECTED FOR ANY VISIBLE SIGNS OF DAMAGE.  NO FIRE INDICATIONS.  TROUBLESHOOTING RESULTED FROM DEFECTIVE FIRE WARNING SENSOR, REPLACED.  AC RETURNED TO SERVICE.
